# SDR WX0A2025011532266

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 36,984 hours, 23,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING TAXI EMERGENCY EXIT LIGHTS FLICKERING AS WELL AS IN CRUISE.   FOLLOWING TSM 33-51-00-810-819-A FOUND SW-SIGNS/EMER EXIT LT (4WL) FLICKERING WHEN IN THE ARM POSITION. CLEANED SWITCH (4WL) PER ESPM 20-55-50-02. OPERATIONAL CHECK SATISFACTORY PER AMM 33-51-00-710-008-A AND AMM 33-51-00-710-004-A. NO FURTHER FAULTS OR FLICKERING OF LIGHTS FOUND. A/C OK FOR SERVICE."
